Bulletin of the Section of Logic 11/3-4 (1982)


  1. Authors:
    Ewa GRACZYNSKA

    Title:
    On regular and symmetric identities II

    Pages:
    100-102
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    Bui Huy HIEN

    Title:
    On a problem in algebraic model theory

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    G.E.HUGHES and M.J.CRESSWELL

    Title:
    K1.1 is not canonical

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Ewa ORLOWSKA

    Title:
    Logic of vague concepts

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Ewa ORLOWSKA

    Title:
    Tense logic for nondeterministic time

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  6. Authors:
    Boguslaw WOLNIEWICZ

    Title:
    A closure system for elementary situations

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  7. Authors:
    Dolph ULRICH

    Title:
    Answer to a question raised by Harrop

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  8. Authors:
    Miklos FERENCZI

    Title:
    Measures on cylindric algebras

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  9. Authors:
    Andrzej BIELA and Wieslaw DZIOBIAK

    Title:
    On two properties of structurally complete logics

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  10. Authors:
    Wieslaw DZIOBIAK

    Title:
    There are 2ω with the relevance between R and RM

    Pages:
    -
    File:
    bibtex
    Abstract ( + )
  11. Authors:
    Steve GIAMBRONE

    Title:
    Gentzen systems and decision procedures for relevant logics

    Pages:
    -
    File:
    bibtex
    Abstract ( + )